Reliable Resilient Finite-Time Control for Stabilization of Hyperchaotic Fractional-Order Systems

L. Susana Ramya, R. Sakthivel, Choon Ki Ahn, Yong Ren

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

This brief focuses on finite-time stabilization of a four-dimensional fractional-order hyperchaotic system via reliable resilient controller. The stability theory of Lyapunov and the optimization technique based on linear matrix inequality are combined together to establish a reliable feedback controller which guarantees finite-time boundedness of the considered system affected by actuator failures, gain fluctuations and parametric uncertainties. Finally, the simulation results, demonstrates that the proposed control design scheme is an effective one. Moreover, the simulation shows that the proposed control design can achieve good performance in spite of the presence of fluctuations in control gain.

Original languageEnglish
Article number8574980
Pages (from-to)1537-1541
Number of pages5
JournalIEEE Transactions on Circuits and Systems II: Express Briefs
Volume66
Issue number9
DOIs
Publication statusPublished - 2019 Sep

Keywords

  • Resilient control
  • controller gain fluctuations
  • fractional-order system
  • hyperchaotic system

ASJC Scopus subject areas

  • Electrical and Electronic Engineering

Fingerprint

Dive into the research topics of 'Reliable Resilient Finite-Time Control for Stabilization of Hyperchaotic Fractional-Order Systems'. Together they form a unique fingerprint.

Cite this